RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 1999, Volume 65, Issue 6, Pages 821–830 (Mi mz1118)  

This article is cited in 1 scientific paper (total in 1 paper)

Majorant estimates for partial sums of multiple Fourier series from Orlicz spaces that vanish on some set

O. K. Ivanova

Moscow State Technological University "Stankin"

DOI: https://doi.org/10.4213/mzm1118

Full text: PDF file (231 kB)
References: PDF file   HTML file

English version:
Mathematical Notes, 1999, 65:6, 694–700

Bibliographic databases:

UDC: 517.5
Received: 25.06.1998
Revised: 24.11.1998

Citation: O. K. Ivanova, “Majorant estimates for partial sums of multiple Fourier series from Orlicz spaces that vanish on some set”, Mat. Zametki, 65:6 (1999), 821–830; Math. Notes, 65:6 (1999), 694–700

Citation in format AMSBIB
\Bibitem{Iva99}
\by O.~K.~Ivanova
\paper Majorant estimates for partial sums of multiple Fourier series from Orlicz spaces that vanish on some set
\jour Mat. Zametki
\yr 1999
\vol 65
\issue 6
\pages 821--830
\mathnet{http://mi.mathnet.ru/mz1118}
\crossref{https://doi.org/10.4213/mzm1118}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1728282}
\zmath{https://zbmath.org/?q=an:0954.42005}
\transl
\jour Math. Notes
\yr 1999
\vol 65
\issue 6
\pages 694--700
\crossref{https://doi.org/10.1007/BF02675583}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000083786600024}


Linking options:
  • http://mi.mathnet.ru/eng/mz1118
  • https://doi.org/10.4213/mzm1118
  • http://mi.mathnet.ru/eng/mz/v65/i6/p821

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Shtern, AI, “Fourier-Stieltjes localization in neighborhoods of finite-dimensional irreducible representations of locally compact groups”, Russian Journal of Mathematical Physics, 13:4 (2006), 458  crossref  mathscinet  zmath  adsnasa  isi  scopus  scopus
  • Математические заметки Mathematical Notes
    Number of views:
    This page:297
    Full text:118
    References:51
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020